# SDR AALA2020071869007

- Difficulty date: July 15, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 3,793 hours, 1,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 162376
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,628 hours, 772 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHTS FAILED TEST, EPSU 10WL (REPEAT ITEM).  REPLACED EPSU BATTERY ONLY, TEST FAILED DUE TO SHORT, EMERGENCY ESCAPE PATH LIGHT, SEAT ROW 5AC. REMOVED AND REPLACED 5AC EMERGENCY ESCAPE PATH LIGHT (AALA202007179007) PER AMM 33-51-00. REMOVED AND REPLACED EPSU 10WL (AALA202007169007) PER AMM 33-51-38, ALL OPERATIONAL CHECKS GOOD.
